Artículos de revistas
Fluctuating solutions for the evolution of domain walls
Fecha
2009-08-17Registro en:
Physics Letters B. Amsterdam: Elsevier B.V., v. 679, n. 2, p. 138-143, 2009.
0370-2693
10.1016/j.physletb.2009.07.020
WOS:000269479800010
6314084638411003
Autor
Universidade Estadual Paulista (Unesp)
Abdus Salam International Centre for Theoretical Physics (ICTP)
Institución
Resumen
A class of oscillating Lorentz-covariant configurations for the evolution of the domain walls in diverse dimensions are analytically obtained. It is shown that the oscillating solutions in the case of domain walls are responsible for structures which are larger than the usual kink-like configurations and, in the Lorentz-covariant evolution case, lead to long-standing configurations. (C) 2009 Elsevier B.V. All rights reserved.